# SDR AALA202008209009

- Difficulty date: August 20, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N402AN
- Make and model: Airbus A321-253N
- Aircraft serial: 8750
- Aircraft time: 3,178 hours, 884 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - EMERGENCY LIGHTS, ROW 35, INOP.  REPAIRED DAMAGED WIRE FOR ROW 35 EMERGENCY LIGHTS, PER AIRBUS ESPM 20-43-10, OPERATIONAL CHECK GOOD.
